# SDR AALA202512188943

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 69,123 hours, 40,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE PERFORMING PS CHECK W/C: 26L00005005, OPS TEST OF EMERGENCY LIGHTS FAILED WITH FAULT CODE "EPSU UNIT EMER R". EPSU PWR SPLY UNIT 12WL UNIT FAULT.  MAINTENANCE REPLACED EPSU PWR SUPPLY UNIT AND BATTERY. REF AMM 33-51-38.
